MathSciNet Relay Station
MathSciNet bibliographic data
MR454756 47H15
Attouch, H.; Damlamian, A. Problèmes d'évolution dans les Hilberts et applications. (French) J. Math. Pures Appl. (9) 54 (1975), 53–74.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement